MathSciNet Relay Station
MathSciNet bibliographic data
MR2098781 (2005f:37092) 37F10 (30D05 37F50)
Graczyk, Jacek; Kotus, Janina; Świątek, Grzegorz Non-recurrent meromorphic functions. Fund. Math. 182 (2004), no. 3, 269–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement